Derivative and antiderivative operators and the size of complex domains

Volume 59 / 1994

Luis Bernal-González Annales Polonici Mathematici 59 (1994), 267-274 DOI: 10.4064/ap-59-3-267-274


We prove some conditions on a complex sequence for the existence of universal functions with respect to sequences of certain derivative and antiderivative operators related to it. These operators are defined on the space of holomorphic functions in a complex domain. Conditions for the equicontinuity of those sequences are also studied. The conditions depend upon the size of the domain.


  • Luis Bernal-González

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image